Alert archive / Minnesota / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 30, NWS Grand Forks, ND

May 29, 2022Hubbard County, Otter Tail County, Wadena County, Minnesota

NWS Grand Forks, ND issued this severe thunderstorm warning at May 29, 2022, 12:55 PM CDT for Hubbard County, Otter Tail County, Wadena County, Minnesota. It was in force for 65 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 29, 2022, 12:55 PM CDT (17:55 UTC)
Expired
May 29, 2022, 2:00 PM CDT
In force
65 min
Issued by
NWS Grand Forks, ND
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Hubbard County, MN, Otter Tail County, MN, Wadena County, MN

The radar

The Fargo/Grand Forks radar (KMVX), 208 km from the middle of the area, began a volume at 17:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 29, 1:05 PM CDTHAIL 0.25Wadena, MNPEA SIZE HAIL AND HEAVY RAIN FLATTENED PART OF RYE CROP.
May 29, 1:15 PM CDTHAIL 0.52 E Deer Creek, MN
May 29, 1:15 PM CDTHAIL 0.753 E Deer Creek, MNREPORTS OF HAIL UP TO DIME SIZE ACROSS PORTIONS OF COMPTON TOWNSHIP.
May 29, 1:20 PM CDTHAIL 0.53 E Deer Creek, MN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 5.9 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2022-05-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 375 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2022-05-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 135 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
375 J/kg
Mixed-layer CIN
-480 J/kg
Mixed-layer LCL
924 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
135 m²/s²
0-3 km storm-relative helicity
226 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

478 
WUUS53 KFGF 291755
SVRFGF
MNC057-111-159-291900-
/O.NEW.KFGF.SV.W.0030.220529T1755Z-220529T1900Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Grand Forks ND
1255 PM CDT Sun May 29 2022

The National Weather Service in Grand Forks has issued a

* Severe Thunderstorm Warning for...
  South central Hubbard County in north central Minnesota...
  Wadena County in central Minnesota...
  East central Otter Tail County in west central Minnesota...

* Until 200 PM CDT.

* At 1255 PM CDT, a severe thunderstorm was located near Wadena, or
  43 miles east of Fergus Falls, moving northeast at 40 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Wadena, Menahga, Sebeka, Verndale, Bluffton, Huntersville and
  Hubbard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near any lakes, get away from the water and move indoors or 
inside a vehicle. Remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 4680 9479 4645 9478 4637 9496 4637 9515
      4628 9515 4623 9524 4633 9535 4687 9503
      4681 9476
TIME...MOT...LOC 1755Z 210DEG 33KT 4638 9517 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Perroux/TG
2 follow-up statements
929 
WWUS53 KFGF 291827
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
127 PM CDT Sun May 29 2022

MNC057-111-159-291900-
/O.CON.KFGF.SV.W.0030.000000T0000Z-220529T1900Z/
Hubbard MN-Wadena MN-Otter Tail MN-
127 PM CDT Sun May 29 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR SOUTH CENTRAL HUBBARD...NORTHWESTERN WADENA AND EAST CENTRAL
OTTER TAIL COUNTIES...

At 126 PM CDT, a severe thunderstorm was located near Bluffton, or 38
miles southeast of Detroit Lakes, moving northeast at 35 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wadena, Menahga, Sebeka, Bluffton, Huntersville and Hubbard. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If on or near any lakes, get away from the water and move indoors or 
inside a vehicle. Remember, lightning can strike out to 15 miles 
from the parent thunderstorm. If you can hear thunder, you are close 
enough to be struck by lightning. Move to safe shelter now!  Do not 
be caught on the water in a thunderstorm.

&&

LAT...LON 4641 9517 4645 9528 4687 9503 4681 9476
      4680 9479 4674 9479
TIME...MOT...LOC 1826Z 206DEG 32KT 4651 9517 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Perroux/TG
735 
WWUS53 KFGF 291855
SVSFGF

Severe Weather Statement
National Weather Service Grand Forks ND
155 PM CDT Sun May 29 2022

MNC057-111-159-291905-
/O.EXP.KFGF.SV.W.0030.000000T0000Z-220529T1900Z/
Hubbard MN-Wadena MN-Otter Tail MN-
155 PM CDT Sun May 29 2022

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL HUBBARD...
NORTHWESTERN WADENA AND EAST CENTRAL OTTER TAIL COUNTIES WILL EXPIRE
AT 200 PM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
is still possible with this thunderstorm.

LAT...LON 4641 9517 4645 9528 4687 9503 4681 9476
      4680 9479 4674 9479
TIME...MOT...LOC 1855Z 210DEG 33KT 4674 9498 

$$

Perroux/TG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Grand Forks, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at May 29, 12:36 PM CDT, 19 minutes earlier.

Area forecast discussion, May 29, 12:36 PM CDT, 19 minutes before
Area Forecast Discussion
National Weather Service Grand Forks ND
1236 PM CDT Sun May 29 2022

.UPDATE...
Issued at 1236 PM CDT Sun May 29 2022

Storms near Lake of the Woods continue to slowly move
northeastward, although there continues to be development on the
southern end of the line. Some convection is also starting to
develop along an elevated boundary approaching our west central MN
counties. So far not much indication of surface based convective
initiation, but with a good amount of clearing over our
southern counties should see continued destabilization. Will
continue to monitor how things evolve in the next few hours.

UPDATE Issued at 953 AM CDT Sun May 29 2022

Storms continue to ride the northern edge of elevated CAPE across
northern Beltrami and Lake of the Woods counties, pulsing back up
and down from severe. CAMs have this convection exiting out of our
counties to the north-northeast, but there continues to be
development on the southern end of the line so high resolution
guidance is not doing too well. Will continue to keep pretty high
POPs for the next few hours. After a bit of a lull, should get
more convection developing as the surface low enters the Red River
Valley this afternoon and evening, although much will depend on
how clouds play out this afternoon.

UPDATE Issued at 632 AM CDT Sun May 29 2022

A remnant MCV seems to be moving north-northeast through the FA
early this morning. Within the past hour, a thin band of stronger
storms has formed from Mentor to Ulen Minnesota. In this area
MUCAPE values are around 500J/kg and 0-6km effective shear is
around 40 knots. 0-3km shear values are around 45 knots, but they
pretty much parallel the line segment. For that reason, the
reflectivity gradient along the line shows tiny little bows around
each cell. Hail should be the main hazard with these cells, but
60 mph wind gusts are also possible. This activity should still
exit the FA by mid to late morning.

&&

.SHORT TERM...(Today through Monday night)
Issued at 320 AM CDT Sun May 29 2022

The severe thunderstorm potential over the next two days remains
the main forecast challenge.

As of early this morning, storms over northeast South Dakota
continue to move into the southern FA. This looks like a mesoscale
convective system with quite a bit of lightning activity. ML and
MUCAPE values taper off to almost nothing just north of the ND/SD
border. There is somewhat of a low level jet focused into this
area with broad 850-700mb warm advection. Several cells have
formed in this area with brief strong cores that show the
potential for small hail. Not seeing anything consistently strong
however. Have also been watching some of the cells in northeast SD
for wind potential. Models yesterday did a good job forecasting
this area of showers and storms, and they showed them moving north
to northeast through this FA during the early morning hours. There
is another MCS forming down near KFSD, which a new Severe
Thunderstorm Watch was recently issued for. This area has better
warm advection and low level jet support. So for our FA, expect
fairly widespread showers and weaker storms to keep pushing
through overnight into Sunday morning.

For today, lingering overnight showers and storms may take until
mid to late morning to exit the FA. So there will be the
traditional questions on the degree and timing of clearing, where
boundaries may set up, and heating/instability for afternoon and
evening convection. The NBM has not been warm enough on afternoon
highs the past few days, so have gone a little warmer. The
humidity has definitely returned, so that is not a question. The
SPC Day 1 Convective Outlook did not change too much from
yesterday. The SPC discussion mentions storms redeveloping by
afternoon, which most of the high resolution models also show.
How things maintain or change moving into the evening are a little
more uncertain. The low level jet is fairly strong (50 knots+),
but is focused more to the east of the FA. SPC and the various
high resolution models show the storms well south of the FA
congealing into a complex and moving northeast in the evening and
overnight along the low level jet. This should be mainly east of
the FA, but how far west it extends is still in doubt.

So like this morning, there could be some ongoing Monday morning
convection across the FA. So once again, the degree of clearing
and heating, and where boundaries may be is still a bit uncertain.
By afternoon, temperatures still look to be in the 70s to around
80 along and east of the Red River Valley, with the rich moisture
in place. Overall, the SPC Day 2 Convective Outlook did not change
too much either, although it did back things up a little further
west. After any lingering morning convection, it looks like it
will take until afternoon to recharge again. So another round of
afternoon into evening storms looks likely. 0-6km shear looks very
good with the upper jet pushing into central MN by 00z Tuesday.
Not sure how long into Monday evening storms will last in this FA,
as the low level jet also focuses to the east (and remains very
strong). So an active couple of days are upcoming.

.LONG TERM...(Tuesday through Saturday)
Issued at 320 AM CDT Sun May 29 2022

Isolated showers and storms remain possible during the morning hours
on Tuesday as the low pressure system that brings Severe
Thunderstorm chances Monday moves out of the region. As the system
moves out a brisk NW wind settles in throughout Tuesday and into
Wednesday morning. Wind gusts approach 30-35mph at times in the
Devils Lake Basin, with 25-30mph for the Red River Valley. Cooler
air comes down from Canada thanks to those NW winds. Highs on
Tuesday reach into the mid 50s to lower 60s, with lows Tuesday night
in the low to mid 40s. Below normal temperatures continue throughout
the remainder of the long term as zonal flow sets up across the
northern plains. The ridge in the southern United States struggles
to amplify, suggested by long term guidance. If the ridge where to
amplify more, temperatures would increase closer to climate normals.

Temperatures throughout the long term from Wednesday through next
weekend remain in the 60s, with near 70 for areas in the southern
valley. Zonal flow aloft may introduce a system or two through
southern Canada clipping our region bringing a brief shower at
times. This is determinant on systems coming out of the SW portions
of Canada. At this time guidance suggest little to no activity in
those regions to justify shower chances at the end of the long
term.

&&

.AVIATION...(For the 18Z TAFS through 18Z Monday afternoon)
Issued at 1228 PM CDT Sun May 29 2022

Some MVFR ceilings continue to hang around the KGFK and KTVF
area, with other sites remaining VFR. Think there should be some
scattering out of the MVFR ceilings in the next hour or so, along
with winds picking up from the southeast as a warm front
approaches. Conditions will deteriorate again this afternoon, with
scattered convection developing at most of the TAF sites and
continuing into the evening. Ceilings will then fall to MVFR and
then IFR towards Monday morning. Winds on the ND side of the Red
River will shift around to the west then northwest by the end of
the period.

&&

.FGF WATCHES/WARNINGS/ADVISORIES...
ND...None.
MN...None.

UPDATE...JR
SHORT TERM...Godon
LONG TERM...Spender
AVIATION...JR
Hazardous weather outlook, May 29, 3:43 AM CDT, 9 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Grand Forks ND
343 AM CDT Sun May 29 2022

MNZ001>009-013>017-022>024-027>032-040-NDZ006>008-014>016-024-
026>030-038-039-049-052>054-300845-
West Polk-Norman-Clay-Kittson-Roseau-Lake Of The Woods-
West Marshall-East Marshall-North Beltrami-Pennington-Red Lake-
East Polk-North Clearwater-South Beltrami-Mahnomen-
South Clearwater-Hubbard-West Becker-East Becker-Wilkin-
West Otter Tail-East Otter Tail-Wadena-Grant-Towner-Cavalier-
Pembina-Benson-Ramsey-Eastern Walsh-Eddy-Nelson-Grand Forks-
Griggs-Steele-Traill-Barnes-Cass-Ransom-Sargent-Richland-
Western Walsh-
343 AM CDT Sun May 29 2022

This hazardous weather outlook is for portions of eastern North
Dakota, west central and northwest Minnesota.

.DAY ONE...Today and Tonight

Showers and thunderstorms will move through portions of the
region early this morning. However, severe storms are not
expected.

Scattered severe thunderstorms are expected this afternoon and
evening. The potential exists to see damaging winds up to 70 mph,
hail up to 2 inches in diameter, and an isolated tornado threat.
Localized flash flooding may also be possible.

.DAYS TWO THROUGH SEVEN...Monday through Saturday

The next chance for severe thunderstorms will be Monday afternoon
and evening, with the potential for damaging winds up to 80 mph,
large hail up to 2 inches in diameter, and an isolated tornado
threat. Localized flash flooding may also be possible.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this afternoon and evening.

In the hours before

Special weather statement, May 29, 9:30 AM CDT, 3 hours 25 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
930 AM CDT Sun May 29 2022

MNZ006-291500-
Lake Of The Woods MN-
930 AM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of southeastern Lake of
the Woods County through 1000 AM CDT...

At 930 AM CDT, Doppler radar was tracking a strong thunderstorm near
Baudette, or 56 miles east of Roseau, moving northeast at 35 mph.

HAZARD...Winds in excess of 30 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Clementson and Baudette around 940 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4851 9451 4862 9473 4874 9463 4872 9459
      4872 9456 4870 9454 4870 9447 4869 9445
      4870 9443 4857 9443
TIME...MOT...LOC 1430Z 216DEG 30KT 4863 9456

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...30 MPH

Perroux/JR
Special weather statement, May 29, 10:42 AM CDT, 2 hours 13 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1042 AM CDT Sun May 29 2022

MNZ006-291615-
Lake Of The Woods MN-
1042 AM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of southeastern Lake of
the Woods County through 1115 AM CDT...

At 1042 AM CDT, Doppler radar was tracking a strong thunderstorm near
Carp, or 53 miles southeast of Roseau, moving north at 30 mph.

HAZARD...Nickel size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible.

This strong thunderstorm will be near...
  Carp around 1050 AM CDT.
  Baudette and Pitt around 1115 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4838 9468 4843 9486 4880 9478 4878 9469
      4874 9464 4874 9462 4872 9459 4872 9456
      4870 9454 4869 9445 4870 9443 4869 9443
TIME...MOT...LOC 1542Z 197DEG 27KT 4847 9473

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...<30 MPH

Perroux/JR
Special weather statement, May 29, 11:22 AM CDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1122 AM CDT Sun May 29 2022

MNZ006-009-291645-
North Beltrami MN-Lake Of The Woods MN-
1122 AM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of north central
Beltrami and southeastern Lake of the Woods Counties through 1145 AM
CDT...

At 1122 AM CDT, Doppler radar was tracking a strong thunderstorm near
Oaks Corner, or 49 miles southeast of Roseau, moving northeast at 55
mph.

HAZARD...Winds in excess of 40 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Carp around 1135 AM CDT.
  Clementson around 1145 AM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4828 9500 4842 9523 4876 9467 4874 9464
      4874 9462 4872 9459 4872 9456 4870 9454
      4870 9447 4869 9445 4870 9443 4846 9443
TIME...MOT...LOC 1622Z 240DEG 49KT 4843 9488

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...40 MPH

Perroux/JR
Special weather statement, May 29, 11:41 AM CDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1141 AM CDT Sun May 29 2022

MNZ006-291715-
Lake Of The Woods MN-
1141 AM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of southeastern Lake of
the Woods County through 1215 PM CDT...

At 1141 AM CDT, Doppler radar was tracking a strong thunderstorm near
Faunce, or 46 miles southeast of Roseau, moving northeast at 40 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Pitt and Graceton around 1205 PM CDT.
  Baudette around 1210 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4841 9491 4848 9504 4880 9483 4877 9468
      4874 9464 4874 9462 4872 9459 4872 9456
      4870 9454 4870 9447 4869 9445
TIME...MOT...LOC 1641Z 203DEG 34KT 4852 9487

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

Perroux/JR
Special weather statement, May 29, 12:05 PM CDT, 50 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1205 PM CDT Sun May 29 2022

MNZ006-291730-
Lake Of The Woods MN-
1205 PM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of southeastern Lake of
the Woods County through 1230 PM CDT...

At 1205 PM CDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Clementson, or 61 miles east of Roseau, moving
northeast at 40 mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Clementson around 1220 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 4845 9443 4856 9459 4870 9453 4870 9447
      4869 9445 4870 9443
TIME...MOT...LOC 1705Z 203DEG 34KT 4857 9447

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

Perroux/JR
Special weather statement, May 29, 12:15 PM CDT, 40 minutes before
Special Weather Statement
National Weather Service Grand Forks ND
1215 PM CDT Sun May 29 2022

MNZ006-291800-
Lake Of The Woods MN-
1215 PM CDT Sun May 29 2022

...A strong thunderstorm will impact portions of southeastern Lake of
the Woods County through 100 PM CDT...

At 1215 PM CDT, Doppler radar was tracking a strong thunderstorm near
Oaks Corner, or 46 miles southeast of Roseau, moving northeast at 40
mph.

HAZARD...Winds in excess of 30 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

This strong thunderstorm will be near...
  Faunce around 1225 PM CDT.
  Pitt and Graceton around 1245 PM CDT.
  Wheelers Point around 100 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.

&&

LAT...LON 4838 9491 4843 9507 4887 9478 4884 9469
      4882 9471 4881 9470 4878 9469 4874 9464
      4874 9462 4872 9459 4872 9456 4870 9454
      4869 9445
TIME...MOT...LOC 1715Z 203DEG 34KT 4847 9492

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...30 MPH

Perroux/TG

The office that day

Everything else NWS Grand Forks, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 29, 3:09 AM CDTSpecial Weather StatementFGFWilkin36 min
May 29, 5:48 AM CDTSpecial Weather StatementFGFRed Lake27 min
May 29, 5:59 AM CDTSevere Thunderstorm WarningFGFBecker, Clay, Mahnomen, Norman31 min
May 29, 6:19 AM CDTSevere Thunderstorm WarningFGFBecker, Mahnomen, Norman, Pennington, Polk, Red Lake41 min
May 29, 6:50 AM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Lake of the Woods, Mahnomen, Marshall, Pennington and 3 more40 min
May 29, 7:27 AM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Lake of the Woods, Mahnomen, Marshall, Pennington and 2 more63 min
May 29, 8:28 AM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods30 min
May 29, 9:00 AM CDTSpecial Weather StatementFGFBeltrami30 min
May 29, 9:22 AM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods38 min
May 29, 9:30 AM CDTSpecial Weather StatementFGFLake of the Woods30 min
May 29, 9:53 AM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods52 min
May 29, 10:13 AM CDTSevere Thunderstorm WarningFGFBeltrami32 min
May 29, 10:40 AM CDTSevere Thunderstorm WarningFGFBeltrami, Lake of the Woods50 min
May 29, 10:42 AM CDTSpecial Weather StatementFGFLake of the Woods33 min
May 29, 11:22 AM CDTSpecial Weather StatementFGFLake of the Woods23 min
May 29, 11:41 AM CDTSpecial Weather StatementFGFLake of the Woods34 min
May 29, 12:05 PM CDTSpecial Weather StatementFGFLake of the Woods25 min
May 29, 12:15 PM CDTSpecial Weather StatementFGFLake of the Woods45 min
May 29, 1:55 PM CDTSpecial Weather StatementFGFWadena35 min
May 29, 3:21 PM CDTSevere Thunderstorm WarningFGFClearwater, Pennington, Polk, Red Lake54 min
May 29, 4:31 PM CDTSevere Thunderstorm WarningFGFBeltrami, Clearwater, Pennington, Polk, Red Lake47 min
May 29, 5:17 PM CDTSpecial Weather StatementFGFBeltrami28 min
May 29, 5:57 PM CDTSpecial Weather StatementFGFBeltrami33 min
May 29, 6:37 PM CDTSpecial Weather StatementFGFLake of the Woods38 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.